lista alfabética de seriadaslista por materiabúsqueda de títulos índice de autoresíndice de materia
Colección de la biblioteca

Base de datos : article
Búsqueda : TUNC, CEMIL [Autor]
Referencias encontradas : 10 [refinar]
Mostrando: 1 .. 10   en el formato [ISO 690]

página 1 de 1


   1 / 10
selecciona
para imprimir
 Talib, Imran, Asif, Naseer Ahmad and Tunc, Cemil Coupled lower and upper solution approach for the existence of Solutions of nonlinear coupled system with nonlinear coupled boundary conditions. Proyecciones (Antofagasta), Mar 2016, vol.35, no.1, p.99-117. ISSN 0716-0917
    · resumen en inglés    · texto en inglés


   2 / 10
selecciona
para imprimir
 Tunc, Cemil. On the stability and boundedness of certain third order non-autonomous differential equations of retarded type. Proyecciones (Antofagasta), June 2015, vol.34, no.2, p.147-159. ISSN 0716-0917
    · resumen en inglés    · texto en inglés


   3 / 10
selecciona
para imprimir
 Tunc, Cemil and Mohammed, Sizar Abid On the qualitative properties of differential equations of third order with retarded argument. Proyecciones (Antofagasta), Sept 2014, vol.33, no.3, p.325-347. ISSN 0716-0917
    · resumen en inglés    · texto en inglés


   4 / 10
selecciona
para imprimir
 Tunc, Cemil. On the instability of solutions of an eighth order nonlinear differential equation of retarded type. Proyecciones (Antofagasta), 2011, vol.30, no.1, p.43-50. ISSN 0716-0917
    · resumen en inglés    · texto en inglés


   5 / 10
selecciona
para imprimir
 Tunc, Cemil. ON EXISTENCE OF PERIODIC SOLUTION TO CERTAIN NONLINEAR THIRD ORDER DIFFERENTIAL EQUATIONS. Proyecciones (Antofagasta), Aug 2009, vol.28, no.2, p.125-132. ISSN 0716-0917
    · resumen en inglés    · texto en inglés


   6 / 10
selecciona
para imprimir
 Tunç, Cemil. On the instability of a kind of vector functional differential equations of the eighth order with multiple deviating arguments. Proyecciones (Antofagasta), Sept 2013, vol.32, no.3, p.245-258. ISSN 0716-0917
    · resumen en inglés    · texto en inglés


   7 / 10
selecciona
para imprimir
 TUNC, CEMIL. STABILITY RESULTS FOR THE SOLUTIONS OF CERTAIN NON-AUTONOMOUS DIFFERENTIAL EQUATIONS OF FIFTH -ORDER. Proyecciones (Antofagasta), May 2006, vol.25, no.1, p.1-18. ISSN 0716-0917
    · resumen en inglés    · texto en inglés


   8 / 10
selecciona
para imprimir
 Tunc, Cemil. Instability to vector lienard equation with multiple delays. Cubo, 2015, vol.17, no.1, p.01-09. ISSN 0719-0646


   9 / 10
selecciona
para imprimir
 Tunc, Cemil. On the uniform asymptotic stability to certain first order neutral differential equations. Cubo, 2014, vol.16, no.2, p.111-120. ISSN 0719-0646


   10 / 10
selecciona
para imprimir
 Tunc, Cemil and Ergören, Hilmi Uniformly boundedness of a class of non-linear differential equations of third order with multiple deviating arguments. Cubo, Oct 2012, vol.14, no.3, p.63-69. ISSN 0719-0646


página 1 de 1
   


Refinar la búsqueda
  Base de datos : article Formulario avanzado   
Buscar por : Formulario libre    Formulario básico

    Buscar en el campo  
1  
2
3
 
           



Search engine: iAH powered by WWWISIS

BIREME/OPS/OMS - Centro Latinoamericano y del Caribe de Información en Ciencias de la Salud